# SDR UALA2013010900148

- Difficulty date: January 8, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 70,985 hours, 13,481 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: S343T00339
- Part serial: N68640
- Condition: Faulty
- Location: Isolation Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FUEL ISOLATION VALVE FAULT.   REPLACED APU FUEL ISOLATION VALVE ACTUATOR PER MM.
